# SDR DALA2021012200445

- Difficulty date: January 22, 2021
- Submitted: January 22, 2021
- Operation: Air carrier
- Aircraft: N334NW
- Make and model: Airbus A320-212
- Aircraft serial: 339
- Aircraft time: 82,793 hours, 37,387 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Psu
- Condition: No Test
- Location: Seat 26def
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TEST FOUND PSU OXY PANEL FOR SEAT 26DEF WILL NOT OPEN.  CORRECTIVE ACTION: REPACKED MASKS.  OK FOR SERVICE.
